ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dynamics of Fractional Brownian Walks

Biswas, Parbati and Cherayil, Binny J (1995) Dynamics of Fractional Brownian Walks. In: Journal of Physical Chemistry, 99 (2). pp. 816-821.

[img] PDF
Dynamics_of_Fractional_Brownian.pdf - Published Version
Restricted to Registered users only

Download (577kB) | Request a copy
Official URL: http://pubs.acs.org/doi/abs/10.1021/j100002a052


We investigate the dynamics of polymers whose solution configurations are represented by fractional Brownian walks. The calculation of the two dynamical quantities considered here, the longest relaxation time tau(r) and the intrinsic viscosity [eta], is formulated in terms of Langevin equations and is carried out within the continuum approach developed in an earlier paper. Our results for tau(r) and [eta] reproduce known scaling relations and provide reasonable numerical estimates of scaling amplitudes. The possible relevance of the work to the study of globular proteins and other compact polymeric phases is discussed.

Item Type: Journal Article
Publication: Journal of Physical Chemistry
Publisher: American Chemical Society
Additional Information: Copyright of this article belongs to American Chemical Society.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 31 May 2011 08:48
Last Modified: 31 May 2011 08:48
URI: http://eprints.iisc.ac.in/id/eprint/38010

Actions (login required)

View Item View Item